# SDR DL757010341

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 3,139 hours, 1,469 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 434093003
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR GREEN LIGHT BULBS INTERMITTENTLY INOP.  PRESS TO TEST OK, BUT HAD TO TAP ON LIGHT REPEATEDLY TO SEE A GOOD GEAR DOWN IND.  REPLACED RT GEAR LIGHT TRAY ASSY, OPS CHECK GOOD.
